# SDR 05FDEA00632

- Difficulty date: March 24, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727-200
- Aircraft serial: 22037
- Aircraft time: 44,410 hours, 27,023 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE FWD SIDE AT BS 1030, JUST OB OF STR 28 LT, AFT CARGO BAY. REPAIRED PER SRM 53-10-4.
